# SDR WTAA970046

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120284
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMX - EMERGENCY LIGHT AT ROW 4 FORWARD THROUGH GALLEY FAIL TO ILLUMINATE.  MAINTENANCE DEFERRED EMERGENCY LIGHTING PER MEL 33-50-1.  OPENED DMI 77715.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPLACING EMERGENCY LIGHT BATTERIES.  OPERATIONAL CHECK SATISFACTORY.  (M)
